MathSciNet Relay Station
MathSciNet bibliographic data
MR2601040 (2011f:14024) 14E30 (14E05)
Hacon, Christopher D.; McKernan, James Existence of minimal models for varieties of log general type. II. J. Amer. Math. Soc. 23 (2010), no. 2, 469–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement